Apgar Score
Newborn condition at 1 and 5 minutes, scored 0–10.
When to use it. Describing a newborn's condition immediately after birth and the response to resuscitation.
このページの医療安全に関する情報は英語で表示しています。日本語を読む臨床医による確認がまだ済んでおらず、誰も検証していない翻訳に頼るのは安全ではありません。
Fill in every field to see a result.
Limits of this score. Apgar describes the baby at a moment in time; it does NOT diagnose asphyxia, does not predict long-term neurological outcome, and must never be used to decide whether to start resuscitation — that decision is made on breathing, tone and heart rate within seconds of birth. It is confounded by prematurity, sedation and congenital anomaly.
Sources
- Apgar V. A proposal for a new method of evaluation of the newborn infant. Curr Res Anesth Analg 1953;32:260–7.
- AAP Committee on Fetus and Newborn. The Apgar Score. Pediatrics 2015;136:819–22.
Where this is written from. This site is written from Indian clinical practice. Drug availability and brand names, vaccination schedules, national health programmes and some reference cut-offs differ between countries — a schedule or a threshold that is standard here may not be standard where you are. If you are reading outside India, check anything on this page against your own country’s guidance before you act on it.
Educational use only — not medical advice. Never a substitute for clinical judgement.